Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 26, Number 5
HTML articles powered by AMS MathViewer

Integro-differential equations with constant limits of integration
I. A. Barnett PDF
Bull. Amer. Math. Soc. 26 (1920), 193-203
On a pencil of nodal cubics
Nathan Altshiller-Court PDF
Bull. Amer. Math. Soc. 26 (1920), 203-211
Definition and illustrations of new arithmetical group invariants
E. T. Bell PDF
Bull. Amer. Math. Soc. 26 (1920), 211-223
Notes
PDF
Bull. Amer. Math. Soc. 26 (1920), 233-237
New publications
PDF
Bull. Amer. Math. Soc. 26 (1920), 237-240